I believe I have an allergy to estrogen and/or progesterone. I used to take the depo-provera shot. After I had my son, I got back on the shot and I began getting terrible canker sores in my mouth. I researched and found that it was either some kind of cancer, intestinal diseases, or a vitamin deficiency. I went to the doc, he had no idea what it was and gave me asteriod cream to help the paid. He said if they come often then its probably the intestinal disease which is weird since it usually happens in older people. I'm 25 now. So I started taking the vitamins that I was supposedly lacking. Didn't help. And I realized the reports I was reading (webmd...) said that they are heightened in women when they get their period due to the higher levels of hormones. I got off the birth control and haven't had a problem since. This is why I assume that I am allergic to them. Now to almost confirm that idea, I think I'm pregnant and suprise... they're back...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.